Journal of Symbolic Logic

Review: G. Kreisel, R. O. Gandy, C. E. M. Yates, Some Reasons for Generalizing Recursion Theory

C. E. M. Yates

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 2 (1975), 230-232.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739384

JSTOR
links.jstor.org

Citation

Yates, C. E. M. Review: G. Kreisel, R. O. Gandy, C. E. M. Yates, Some Reasons for Generalizing Recursion Theory. J. Symbolic Logic 40 (1975), no. 2, 230--232. https://projecteuclid.org/euclid.jsl/1183739384


Export citation